MathSciNet Relay Station
MathSciNet bibliographic data
MR2218773 37F10 (37F35 37F50)
Rippon, P. J.; Stallard, G. M. Dimensions of Julia sets of meromorphic functions with finitely many poles. Ergodic Theory Dynam. Systems 26 (2006), no. 2, 525–538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement